Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Ultramol Soluble Tablets - 32
  • Ultramol Soluble Tablets - 32
Ultramol Soluble Tablets 32_30

Ultramol Soluble Tablets - 32

Availability: In stock

£2.99 RRP £4.75
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 1 per order
Safety Notice
3 Days use only
This product can cause addiction
Click here for advice
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
 To Buy This Product You Must Answer the Below Questions

Pharmacy medicines are sold at the professional discretion of our pharmacist. Please answer the following questions accurately to allow our pharmacist to check that this product is suitable for the intended user(s). All information provided will be treated confidentially and will only be available to pharmacy staff processing your order.

Important: Our pharmacists only have access to the details you provide in this form. They don't have access to patient information provided online on previous occasions. If your previous responses are shown below, please check that your answers are still correct.

Pharmacy Badge

GPhC Registered Premises: 1103628 * Answer Required

* Answer Required
  • no-option-u.png
  • yes-option.png
  • radio-ticked-img.png
  • radio-un-ticked-img.png
  • radio-un-ticked-img.png
  • radio-un-ticked-img.png
  • radio-ticked-img.png
  • radio-un-ticked-img.png
  • radio-un-ticked-img.png
  • no-option.png
  • yes-option-u.png

  • I will fully read the PIL associated with this product.
  • I will inform my own GP of this purchase if appropriate.
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.

  • yes-option.png
  • no-option-u.png

* Required Fields

£2.99 RRP £4.75
Warning Maximum Product Quantity of 1

Ultramol Soluble Tablets - 32

£2.99

Checked By

What is Ultramol Soluble?

Ultramol Soluble are pain relief tablets which help to ease pain that cannot be managed by other painkillers alone. These tablets dissolve in water, making them the perfect pain relief medication for those who don’t like to take tablets and need fast acting pain relief.

 

What kinds of pain can these tablets help with?

Ultramol Soluble can be used to ease many kinds of moderate aches and pains. Some of the most popular reasons why people choose to take these tablets include:

  • Headaches
  • Migraine
  • Toothache
  • Neuralgia
  • Period pain
  • Rheumatic pain
  • Muscular pains

 

How will these tablets help to ease my pain?

Ultramol Soluble tablets contain the active ingredients paracetamol, codeine, and caffeine. Paracetamol is a popular painkiller that many people use to ease everyday aches and pains and reduce fever. Codeine is a painkiller that can be used alongside other pain relief medication to help you to treat pain that cannot be managed with other painkillers (e.g. ibuprofen, aspirin, paracetamol) alone. Caffeine is a stimulant that helps paracetamol to work more effectively.

 

How to take Ultramol Soluble

For adults, dissolve 2 Ultramol Soluble tablets in a glass of water and drink right away. Do this every 4 – 6 hours, as needed to ease your pain. Do not take more than 8 tablets within 24 hours and do not use for more than 3 days. For more information about the correct dosage to give to children between the ages of 12 – 18 please read the patient information leaflet.

 

Why do I need to answer questions to buy this product?

You do not need a prescription for Ultramol Soluble, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Ultramol Soluble not be used?

Ultramol Soluble is not suitable for use by children under the age of 12. Do not take these tablets if you are allergic to paracetamol, caffeine, codeine, or any of the other listed ingredients. This product can make you feel dizzy or sleepy, do not attempt to drive or use machinery until you are sure that you are not affected in this way. Do not take Ultramol Soluble if you:

  • Are taking other medication that contains paracetamol
  • Are under the age of 18 and have had your tonsils or adenoids removed due to obstructive sleep apnoea syndrome
  • Metabolise very quickly codeine into morphine
  • Are breastfeeding or planning to breastfeed

Speak to your doctor or Chemist 4 U pharmacist before taking these tablets if you:

  • Have severe liver or kidney problems
  • Have alcoholic liver disease

You should not take Ultramol Soluble with some other medications as they can interact. For more information about which medicines should not be used with this product, please read the patient information leaflet.

 

Does this product have any side effects?

Like all medications, Ultramol Soluble can have side effects, although not everyone will experience them. These side effects include:

  • Signs of allergic reaction, e.g. swelling of the hands, feet, ankles, face, lips, or throat which may cause difficulty swallowing or breathing. You may also notice hives or nettle rash.
  • Serious skin reactions, very rare cases have been reported
  • Signs of inflammation of the pancreas, e.g. severe stomach pain, which may reach through to your back
  • Constipation
  • Feeling sick, vomiting
  • Dizziness, light-headedness, drowsiness, confusion
  • Difficulty passing water
  • Signs of a blood problem, e.g. bruising more easily, or getting more infections than usual
  • Signs that caffeine is irritating your stomach, e.g. stomach pain, indigestion, nausea, vomiting
  • Headaches
  • Tremor
  • Nervousness
  • Irritability
  • Sleeplessness
  • Palpitations
  • Becoming addicted to codeine

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here

If you are concerned about addiction of 'over the counter' medication we urge you to visit the below links for professional help and advice


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.